# SDR CA130724005

- Difficulty date: July 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Block
- Part number: 10357426
- Condition: Cracked
- Location: Magneto
- Part time: 531 hours
- Component: Magneto, Teledynethrm, BL6006169
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLOCK DATE CODE 11 09 FOUND CRACKED WHERE THE BUSHING IS INSTALLED IN THE BLOCK
